# SDR DALA2018061904088

- Difficulty date: June 18, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 57,977 hours, 22,507 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON BRACKET ON FWD SERVICE DOOR SURROUND LWR EDGE BTW STA 294-320 AT FWD WET AREA. BRACKET ON FWD SERVICE DOOR SURROUND LWR EDGE BTW STA 294-320 WAS REPLACED PER SRM 51-40-02 PAR 7, 51-40-05, 51-40-08.
